gastroenterologist-icon
Nt able to stool properly
I am not able to do stool properly, it is paining a lot while doing so. Taking creamaffin pink but no relax. Sometimes few drops of blood also comes out. Need help
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharat Honnatti
Consultant Physician 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi, hope you are not in much pain. If you are taking cremaffine once daily now increase it to thrice daily, drink plenty of water, take high fiber diet. Hope this resolves your constipation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.